Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the infinitude of primitive $ k$-nondeficients


Author: Herbert A. Bernhard
Journal: Proc. Amer. Math. Soc. 7 (1956), 469-471
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079018-0
MathSciNet review: 0079018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harold N. Shapiro, Note on a theorem of Dickson, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 450-452. MR 0028886 (10:514b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079018-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society